MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5692/clinicalneurol.48.486

Медицинская библиотека · Rinsho shinkeigaku = Clinical neurology · 2008

[Two cases of patients with Parkinson's disease developing valvular heart disease while taking cabergoline].

Sato Takashi, Kikuchi Akio, Onoue Noriko, Hiramoto Tetuya, Oumi Mikio, Onodera Junichi

Клинический случайСтатьяПеревод в очереди

Аннотация

We experienced 2 patients of valvular heart disease in Parkinson's patients taking cabergoline. Patient 1 was a 79-year-old woman who began taking 4 mg cabergoline daily after being diagnosed with Parkinson's disease (PD) in June 2003. She presented with dyspnea in November 2005. The patient had cardiomegaly, pulmonary congestion, and pleural effusion, and an echocardiogram showed valvular heart disease in the form of aortic regurgitation (AR) (grade I), tricuspid regurgitation (TR) (grade I), and mitral regurgitation (MR) (grade III). Cabergoline was thought to have caused these phenomena, so it was replaced with pramipexole, and after administration of diuretics and angiotensin-converting enzyme inhibitors (ACEIs) the patient's symptoms gradually disappeared. MR, AR and TR also disappeared 3 months later. Patient 2 was a 74-year-old woman who presented with sluggish movement in April 2001 and subsequently developed Parkinson's. While being administered 700 mg levodopa (Menesit) and 4 mg cabergoline, the patient presented with shortness of breath in April 2005. An echocardiogram showed valvular heart disease in the form of MR (grade I) and TR (grade I). Heart function improved with the administration of diuretics. However, heart function again worsened in November 2005, and the patient presented with edema of the lungs and lower limbs. An echocardiogram in January 2006 showed worsening MR (grade III) and TR (grade II), and the patient also had pulmonary hypertension. ACEIs were administered along with diuretics and cabergoline was replaced with pramipexole, but the patient also developed malignant syndrome and disseminated intravascular coagulation (DIC) and later died. Patient 2 is the first case in Japan of death due to heart failure caused by the side effects of cabergoline. Caution is usually needed when treating a Parkinson's patient for valvular heart disease due to a dopamine agonist, and periodic checks for heart murmurs and echocardiography are crucial. When signs of heart failure develop during treatment with an ergot preparation of dopamine agonist, it is essential to immediately either stop the administration of the ergot preparation or change to a non-ergot preparation of dopamine agonist.

Для цитирования: Sato Takashi, Kikuchi Akio, Onoue Noriko, Hiramoto Tetuya, Oumi Mikio, Onodera Junichi. [Two cases of patients with Parkinson's disease developing valvular heart disease while taking cabergoline].. Rinsho shinkeigaku = Clinical neurology. 2008. DOI: 10.5692/clinicalneurol.48.486.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.